# SDR IPXA2017081520570

- Difficulty date: August 7, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARB712743
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E WING TO BODY CAVITY HAS A BROKEN SUPPORT BRACKET.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT BRACKET IAW DWG ARB7127, AND SRM 51-35-01.
